RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 1, Pages 91–94 (Mi jsfu348)  

This article is cited in 3 scientific papers (total in 3 papers)

On one condition for the decomposition of an entire function into an infinite product

Evgenyia K. Myschkina

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041 Russia

Abstract: The aim of this paper is proof a decomposition of entire function of finite order of growth with given zero set into the infinite product.

Keywords: entire function, finite order of growth, infinite product.

Full text: PDF file (115 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.09.2013
Received in revised form: 21.10.2013
Accepted: 06.11.2013
Language:

Citation: Evgenyia K. Myschkina, “On one condition for the decomposition of an entire function into an infinite product”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014), 91–94

Citation in format AMSBIB
\Bibitem{Mys14}
\by Evgenyia~K.~Myschkina
\paper On one condition for the decomposition of an entire function into an infinite product
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 1
\pages 91--94
\mathnet{http://mi.mathnet.ru/jsfu348}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu348
  • http://mi.mathnet.ru/eng/jsfu/v7/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kytmanov, E. K. Myshkina, “O vychislenii stepennykh summ kornei odnogo klassa sistem nealgebraicheskikh uravnenii”, Sib. elektron. matem. izv., 12 (2015), 190–209  mathnet  crossref
    2. A. M. Kytmanov, E. K. Myshkina, “Vychetnye integraly i formuly Varinga dlya algebraicheskikh i transtsendentnykh sistem uravnenii”, Izv. vuzov. Matem., 2019, no. 5, 40–55  mathnet  crossref
    3. A. A. Kytmanov, A. M. Kytmanov, E. K. Myshkina, “Residue integrals and Waring's formulas for algebraic or even transcendental systems”, Complex Var. Elliptic Equ., 64:1 (2019), 93–111  crossref  mathscinet  zmath  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:128
    Full text:48
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021